# SDR CALA2018040301061

- Difficulty date: March 29, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 144N814210
- Condition: Corroded
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W INTERNAL SKIN BETWEEN BS 1120 AND 1140, RBL 65 CORRODED.   FOUND OUT OF L IMITS IAW SRM 53-40-14, FIG 101.  ACCOMPLISHED EC/RA 534 0-01834 PART 1 INTERIM REPAIR.
